It can be. Periorbital edema can be one of the initial symptoms of nephrotic syndrome, but it is always accompanied by edema in other parts of the body (legs, chest, abdomen, etc). The diagnosis is made by checking the amount of proteins that are being excreted in the urine, as well as blood tests that measure the protein (albumin) levels. The exact cause should be evaluated by your doctor.
No. In nephrotic syndrome, heavy proteinuria and low Albumin level in blood are associated with edema.
Possible causes. Sleeping on a material that you allergic to, sleeping on the side with the problem and thyroid disease.
See your doctor! That depends on the cause. Your doctor needs to do an exam, and evaluate you for different conditions that can cause periorbital edema, including infections, thyroid disease, parasites, allergies, even tumors.
Expected condition. Nephrosis means a loss of protein in the urine; protein normally helps fluid stay in the blood vessels, but when blood protein (mostly albumin) is low, fluid leaks out into the soft tissues. Periorbital edema is commonly noted in this setting, particularly after lying down for several hours. Effective treatment of the cause of nephrosis usually resolves this issue.
Periotbital edema. Infection, trauma, allergic reaction, .
Bruising. The tissue around the removed lipoma had some bruising and the body is responding with fluid into the hematoma to absorb it. Early on ice may help, layer2-3 days a heating pad may help.
Swelling. Edema means swelling. Periorbital means around the eyes. This it means swelling around the eyes. It can be caused by many conditions. As always I suggest you get an complete exam by an professional eye physician.
Periorbital edema. There are many reasons such as nephrotic syndrome, hypothyroidism, cellulitis, crying, aging, excessive salt intake, some parasite. Thanks.
Graves pt. Rai 2 years ago. Synthroid (thyroxine) 50mcs for two months. Periorbital edema severe. From hypothyroidism? Blood work normal.
Autoimmune. This is a tough problem but it is related to the autoimmune response of thyroid eye disease. I would recommend seeing an ophthalmologist in your area for possible steroid treatment.
Graves' Orbitopathy. Graves' orbitopathy can occur before, after or at the same time as development of autoimmune hyperthyroidism. It's activity is unrelated to your thyroid level and its course is episodic. If you have swelling, it may mean you have active inflammation in your orbit. You should see an oculoplastic surgeon to be evaluated for oral steroids. This can stem some of the damage from active inflammation.